DAN ROSEN INTENSIVE POLE WORKSHOPS:

AT JD AERIAL FITNESS ACADEMY

 

Sunday 15th October 2017 - Bridge Street, Birkenhead CH41 1AT, United Kingdom

A day of intensive workshops with Dan Rosen. This day will be a day of pole fun with Mr Pole Dance UK himself. The 6.5 hour day includes Pole Flow, Stripper School, Tricks and Transitions, Splits and Flexibility, Splitz Trix and more. Full description of each class is below. These intensive courses are not to be missed as Dan only runs these classes at selected UK locations each year. Don’t miss out on the chance to have a full day of fun on the pole with Dan. 

Cost: £165 per person - to book please contact the Academy direct on 07808 854 206 to reserve your place. Only 12 places available.

All bookings are non transferable.

 

 

Levels 

 

Advanced Pole Intensive 

For this level you will need to be working at an advanced level. For this level you will ideally be achieving air invert, shouldermount, Ayesha/handspring etc.

Higher Intermediate Intensive 

For this level you will need to be working at a high end intermediate level. For this level you will ideally be able to achieve Gemini, scorpio, superman, shouldermount, air invert, butterfly and working on basic combinations. If unsure 

 

Schedule 

 

10am- Introduction 

 

10:15- Warm up (15mins) 

 

10:30- Low Flow (1hr) 

This class is a floor work and low pole section of the class. We will focus on flowing around the bottom of the pole and using the bottom half of the pole to make beautiful shapes which flow together seamlessly. Kneepads and a t-shirt will help stop any unnecessary burns and bruises in this class. 

 

11:30- Stripper School (1hr) 

Not just for the girls, This class will help you find your inner sexy. Dan will teach you a sexy choreography which will open your mind and release your inner sexy. Heels in this class are optional and knee pads are essential. 

 

12:30-2pm Tricks and Transitions (1.5hr) 

This hour and a half class will focus on fun tricks and transitions on the pole. Dan will help you achieve some fun new tricks and also help you crack those nemesis tricks which have been getting to you for so long. 

 

2pm- Lunch 

 

2:30- Splits Intensive (1hr) 

An hour of splits tips and tricks. So whether you are an expert at splits already or a complete newbie this class will benefit you. For those who are new to splits Dan will teach you the techniques which he used to get his splits to where they are today. For those who are already in their split Dan will teach you how to take your splits to the next level and introduce you to the benefits of active flexibility. This class will focus on front splits and hip opening. 

 

3:30- Splitz Trix (1hr) 

We have just stretched our splits out. It would be crazy to not get those splits to work on the pole. In this class Dan will help you achieve some of his favourite splits on the pole. 

 

4:30- Back bending/ Cool Down/ Pictures/ Questions (45mins) 

This day will finish with a small section on back bending. Back bending can be so beneficial while on the pole for those pretty bendy moves so in this class Dan will show you the techniques which helped him achieve a nice open and bendy back. We will then have a cool down, an opportunity to ask any questions and pictures to finish. 

 

 

 

ONE TO ONE TRAINING - POLE / AERIAL FITNESS - MUSCLE TONE - CORE STRENGTH - STRENGTH TRAINING - CARDIO FITNESS